RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 3, Pages 393–416 (Mi zvmmf10167)  

This article is cited in 1 scientific paper (total in 1 paper)

A higher order accurate solution decomposition scheme for a singularly perturbed parabolic reaction-diffusion equation

G. I. Shishkin, L. P. Shishkina

Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620990, Russia

Abstract: An initial-boundary value problem is considered for a singularly perturbed parabolic reaction-diffusion equation. For this problem, a technique is developed for constructing higher order accurate difference schemes that converge $\varepsilon$-uniformly in the maximum norm (where $\varepsilon$ is the perturbation parameter multiplying the highest order derivative, $\varepsilon\in(0, 1]$). A solution decomposition scheme is described in which the grid subproblems for the regular and singular solution components are considered on uniform meshes. The Richardson technique is used to construct a higher order accurate solution decomposition scheme whose solution converges $\varepsilon$-uniformly in the maximum norm at a rate of $\mathcal{O}(N^{-4}\ln^4N+N_0^{-2})$, where $N+1$ and $N_0+1$ are the numbers of nodes in uniform meshes in $a$ and $t$, respectively. Also, a new numerical-analytical Richardson scheme for the solution decomposition method is developed. Relying on the approach proposed, improved difference schemes can be constructed by applying the solution decomposition method and the Richardson extrapolation method when the number of embedded grids is more than two. These schemes converge $\varepsilon$-uniformly with an order close to the sixth in $x$ and equal to the third in $t$.

Key words: singularly perturbed initial-boundary value problem, parabolic reaction-diffusion equation, perturbation parameter $\varepsilon$, solution decomposition method, numerical-analytical scheme, improved Richardson difference scheme, $\varepsilon$-uniform convergence, maximum norm.

DOI: https://doi.org/10.7868/S0044466915030175

Full text: PDF file (340 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:3, 386–409

Bibliographic databases:

UDC: 519.633
MSC: Primary 65M06; Secondary 35B25, 35K20, 35K57, 65M12
Received: 31.07.2014

Citation: G. I. Shishkin, L. P. Shishkina, “A higher order accurate solution decomposition scheme for a singularly perturbed parabolic reaction-diffusion equation”, Zh. Vychisl. Mat. Mat. Fiz., 55:3 (2015), 393–416; Comput. Math. Math. Phys., 55:3 (2015), 386–409

Citation in format AMSBIB
\Bibitem{ShiShi15}
\by G.~I.~Shishkin, L.~P.~Shishkina
\paper A higher order accurate solution decomposition scheme for a singularly perturbed parabolic reaction-diffusion equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 3
\pages 393--416
\mathnet{http://mi.mathnet.ru/zvmmf10167}
\crossref{https://doi.org/10.7868/S0044466915030175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3334439}
\zmath{https://zbmath.org/?q=an:06458216}
\elib{http://elibrary.ru/item.asp?id=22995527}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 3
\pages 386--409
\crossref{https://doi.org/10.1134/S0965542515030161}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000352701800004}
\elib{http://elibrary.ru/item.asp?id=24023700}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928119015}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10167
  • http://mi.mathnet.ru/eng/zvmmf/v55/i3/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shishkina L., “Difference Schemes of High Accuracy Order on Uniform Grids For a Singularly Perturbed Parabolic Reaction-Diffusion Equation”, Boundary and Interior Layers, Computational and Asymptotic Methods - Bail 2014, Lecture Notes in Computational Science and Engineering, 108, ed. Knobloch P., Springer-Verlag Berlin, 2015, 281–291  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:147
    Full text:37
    References:34
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020